Alert archive / Hawaii / Small Craft Advisories in 2022
Small Craft Advisory 21, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Jun 10, 2022, 3:15 PM HST. It was in force for 13 days.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2022, 3:15 PM HST (01:15 UTC)
- Expired
- Jun 23, 2022, 3:30 AM HST
- In force
- 13 days
- Issued by
- NWS Honolulu, HI
The text
As transmitted.
238 WHHW70 PHFO 110115 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 315 PM HST Fri Jun 10 2022 PHZ119-121-123-124-111415- /O.NEW.PHFO.SC.Y.0021.220611T0115Z-220612T1600Z/ Maalaea Bay-Alenuihaha Channel-Big Island Leeward Waters- Big Island Southeast Waters- 315 PM HST Fri Jun 10 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST SUNDAY... * WHAT...East winds 15 to 25 kt. * WHERE...Maalaea Bay, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 AM HST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
28 follow-up statements
389 WHHW70 PHFO 111335 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 335 AM HST Sat Jun 11 2022 PHZ120-120245- /O.EXB.PHFO.SC.Y.0021.000000T0000Z-220613T1600Z/ Pailolo Channel- 335 AM HST Sat Jun 11 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST MONDAY... * WHAT...East winds 15 to 25 kt. * WHERE...Pailolo Channel. * WHEN...Until 6 AM HST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ119-121-123-124-120245- /O.EXT.PHFO.SC.Y.0021.000000T0000Z-220613T1600Z/ Maalaea Bay-Alenuihaha Channel-Big Island Leeward Waters- Big Island Southeast Waters- 335 AM HST Sat Jun 11 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY... * WHAT...East winds 15 to 25 kt. * WHERE...Maalaea Bay, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 AM HST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
946 WHHW70 PHFO 120121 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 321 PM HST Sat Jun 11 2022 PHZ119>121-123-124-121430- /O.CON.PHFO.SC.Y.0021.000000T0000Z-220613T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 321 PM HST Sat Jun 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY... * WHAT...East winds 15 to 25 kt with highers gusts, and seas 5 to 8 feet. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Maalaea Bay, Pailolo Channel and Big Island Southeast Waters. * WHEN...Until 6 AM HST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
249 WHHW70 PHFO 121335 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 335 AM HST Sun Jun 12 2022 PHZ116-130245- /O.EXB.PHFO.SC.Y.0021.000000T0000Z-220613T0400Z/ Kaiwi Channel- 335 AM HST Sun Jun 12 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...East winds 15 to 25 kt with highers gusts. Seas 5 to 8 feet. * WHERE...Kaiwi Channel. * WHEN...Until 6 PM HST this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ119>121-123-124-130245- /O.EXT.PHFO.SC.Y.0021.000000T0000Z-220615T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 335 AM HST Sun Jun 12 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY... * WHAT...East winds 15 to 25 kt with highers gusts, except north winds in Maalaea Bay. Seas 5 to 8 feet. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Maalaea Bay, Pailolo Channel and Big Island Southeast Waters. * WHEN...Until 6 PM HST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ RCB
110 WHHW70 PHFO 130110 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 310 PM HST Sun Jun 12 2022 PHZ116-130215- /O.CAN.PHFO.SC.Y.0021.000000T0000Z-220613T0400Z/ Kaiwi Channel- 310 PM HST Sun Jun 12 2022 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have fallen below advisory levels. $$ PHZ119>121-123-124-131415- /O.CON.PHFO.SC.Y.0021.000000T0000Z-220615T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 310 PM HST Sun Jun 12 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... * WHAT...East winds 15 to 25 kt with higher gusts, and seas 5 to 8 feet. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 PM HST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
834 WHHW70 PHFO 131331 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 331 AM HST Mon Jun 13 2022 PHZ119>121-123-124-140245- /O.EXT.PHFO.SC.Y.0021.000000T0000Z-220615T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 331 AM HST Mon Jun 13 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY... * WHAT...East winds 15 to 25 kt with higher gusts. Seas 5 to 8 feet. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 AM HST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
184 WHHW70 PHFO 131954 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 954 AM HST Mon Jun 13 2022 PHZ119>121-123-124-140900- /O.CON.PHFO.SC.Y.0021.000000T0000Z-220615T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 954 AM HST Mon Jun 13 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... * WHAT...East winds 15 to 25 kt. Seas 5 to 8 feet. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 AM HST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
694 WHHW70 PHFO 140126 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 326 PM HST Mon Jun 13 2022 PHZ119>121-123-124-141430- /O.CON.PHFO.SC.Y.0021.000000T0000Z-220615T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 326 PM HST Mon Jun 13 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... * WHAT...East winds 15 to 25 kt. Seas 5 to 8 feet. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 AM HST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
914 WHHW70 PHFO 141313 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 313 AM HST Tue Jun 14 2022 PHZ110-112-115-116-118-122-150215- /O.EXA.PHFO.SC.Y.0021.000000T0000Z-220615T1600Z/ Kauai Northwest Waters-Kauai Leeward Waters-Oahu Leeward Waters- Kaiwi Channel-Maui County Leeward Waters- Big Island Windward Waters- 313 AM HST Tue Jun 14 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST WEDNESDAY... * WHAT...Northeast winds 10 to 25 kt with higher gusts and seas 4 to 7 feet. * WHERE...Kauai Northwest Waters, Kauai Leeward Waters, Oahu Leeward Waters, Kaiwi Channel, Maui County Leeward Waters and Big Island Windward Waters. * WHEN...Until 6 AM HST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ119>121-123-124-150215- /O.EXT.PHFO.SC.Y.0021.000000T0000Z-220616T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 313 AM HST Tue Jun 14 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST THURSDAY... * WHAT...East winds 15 to 25 kt with higher gusts and seas 5 to 8 feet. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 AM HST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
925 WHHW70 PHFO 150144 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 344 PM HST Tue Jun 14 2022 PHZ110-112-150245- /O.CAN.PHFO.SC.Y.0021.000000T0000Z-220615T1600Z/ Kauai Northwest Waters-Kauai Leeward Waters- 344 PM HST Tue Jun 14 2022 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have decreased below advisory threshold across waters around Kauai. The Small Craft Advisory is therefore cancelled. $$ PHZ119>121-123-124-151445- /O.CON.PHFO.SC.Y.0021.000000T0000Z-220616T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 344 PM HST Tue Jun 14 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY... * WHAT...East winds 15 to 25 kt with higher gusts and seas 5 to 8 feet. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 AM HST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ115-116-118-122-151445- /O.CON.PHFO.SC.Y.0021.000000T0000Z-220615T1600Z/ Oahu Leeward Waters-Kaiwi Channel-Maui County Leeward Waters- Big Island Windward Waters- 344 PM HST Tue Jun 14 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... * WHAT...Northeast winds 10 to 25 kt with higher gusts and seas 4 to 7 feet. * WHERE...Kauai Northwest Waters, Kauai Leeward Waters, Oahu Leeward Waters, Kaiwi Channel, Maui County Leeward Waters and Big Island Windward Waters. * WHEN...Until 6 AM HST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
305 WHHW70 PHFO 151322 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 322 AM HST Wed Jun 15 2022 PHZ115-116-118-122-151430- /O.CAN.PHFO.SC.Y.0021.000000T0000Z-220615T1600Z/ Oahu Leeward Waters-Kaiwi Channel-Maui County Leeward Waters- Big Island Windward Waters- 322 AM HST Wed Jun 15 2022 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have fallen below advisory levels. $$ PHZ119>121-123-124-160230- /O.EXT.PHFO.SC.Y.0021.000000T0000Z-220617T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 322 AM HST Wed Jun 15 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY... * WHAT...East winds 15 to 25 kt with higher gusts, and seas 4 to 7 feet. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 AM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
812 WHHW70 PHFO 151917 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 917 AM HST Wed Jun 15 2022 PHZ119>121-123-124-160830- /O.CON.PHFO.SC.Y.0021.000000T0000Z-220617T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 917 AM HST Wed Jun 15 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY... * WHAT...East winds 15 to 25 kt. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 AM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
352 WHHW70 PHFO 160137 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 337 PM HST Wed Jun 15 2022 PHZ119>121-123-124-161445- /O.CON.PHFO.SC.Y.0021.000000T0000Z-220617T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 337 PM HST Wed Jun 15 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY... * WHAT...East winds 15 to 25 kt. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 AM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
608 WHHW70 PHFO 161333 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 333 AM HST Thu Jun 16 2022 PHZ119>121-123-124-170245- /O.EXT.PHFO.SC.Y.0021.000000T0000Z-220618T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 333 AM HST Thu Jun 16 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SATURDAY... * WHAT...Northeast to east winds up to 25 kt. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 AM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
497 WHHW70 PHFO 161928 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 928 AM HST Thu Jun 16 2022 PHZ119>121-123-124-170830- /O.CON.PHFO.SC.Y.0021.000000T0000Z-220618T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 928 AM HST Thu Jun 16 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... * WHAT...East winds to 25 kt. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 AM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
981 WHHW70 PHFO 170129 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 329 PM HST Thu Jun 16 2022 PHZ119>121-123-124-171430- /O.CON.PHFO.SC.Y.0021.000000T0000Z-220618T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 329 PM HST Thu Jun 16 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... * WHAT...East winds to 25 kt. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 AM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
932 WHHW70 PHFO 171315 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 315 AM HST Fri Jun 17 2022 PHZ119>121-123-124-180215- /O.EXT.PHFO.SC.Y.0021.000000T0000Z-220619T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 315 AM HST Fri Jun 17 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY... * WHAT...East winds to 25 kt, except north in Maalaea Bay. * WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big Island Leeward and Southeast Waters. * WHEN...Until 6 PM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
422 WHHW70 PHFO 180130 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 330 PM HST Fri Jun 17 2022 PHZ119>121-123-124-181430- /O.CON.PHFO.SC.Y.0021.000000T0000Z-220619T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 330 PM HST Fri Jun 17 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... * WHAT...East winds 20 to 25 knots, with higher gusts, except north winds in Maalaea Bay. * WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big Island Leeward and Southeast Waters. * WHEN...Until 6 PM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
580 WHHW70 PHFO 181338 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 338 AM HST Sat Jun 18 2022 PHZ119>121-123-124-190245- /O.EXT.PHFO.SC.Y.0021.000000T0000Z-220620T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 338 AM HST Sat Jun 18 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SUNDAY... * WHAT...East winds 20 to 25 knots, with higher gusts, except north winds in Maalaea Bay. * WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big Island Leeward and Southeast Waters. * WHEN...Until 6 PM HST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
190 WHHW70 PHFO 190130 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 330 PM HST Sat Jun 18 2022 PHZ119>121-123-124-191430- /O.CON.PHFO.SC.Y.0021.000000T0000Z-220620T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 330 PM HST Sat Jun 18 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * WHAT...East winds 20 to 25 knots, with higher gusts, except north winds in Maalaea Bay. * WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big Island Leeward and Southeast Waters. * WHEN...Until 6 PM HST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
386 WHHW70 PHFO 191329 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 329 AM HST Sun Jun 19 2022 PHZ119>121-123-124-200230- /O.EXT.PHFO.SC.Y.0021.000000T0000Z-220621T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 329 AM HST Sun Jun 19 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY... * WHAT...East winds 20 to 25 knots, except north winds in Maalaea Bay. * WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big Island Leeward and Southeast Waters. * WHEN...Until 6 PM HST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
977 WHHW70 PHFO 200139 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 339 PM HST Sun Jun 19 2022 PHZ119>121-123-124-201445- /O.CON.PHFO.SC.Y.0021.000000T0000Z-220621T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 339 PM HST Sun Jun 19 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... * WHAT...East winds 20 to 25 knots, except north winds in Maalaea Bay. * WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big Island Leeward and Southeast Waters. * WHEN...Until 6 PM HST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
911 WHHW70 PHFO 201333 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 333 AM HST Mon Jun 20 2022 PHZ119>121-123-124-210245- /O.EXT.PHFO.SC.Y.0021.000000T0000Z-220622T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 333 AM HST Mon Jun 20 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY... * WHAT...East winds 20 to 25 knots, except north winds in Maalaea Bay. * WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big Island Leeward and Southeast Waters. * WHEN...Until 6 PM HST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ Gibbs
249 WHHW70 PHFO 210130 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 330 PM HST Mon Jun 20 2022 PHZ119>121-123-124-211430- /O.CON.PHFO.SC.Y.0021.000000T0000Z-220622T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 330 PM HST Mon Jun 20 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... * WHAT...East winds 20 to 25 knots, except north winds in Maalaea Bay. * WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big Island Leeward and Southeast Waters. * WHEN...Until 6 PM HST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
025 WHHW70 PHFO 211325 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 325 AM HST Tue Jun 21 2022 PHZ119>121-123-124-220230- /O.CON.PHFO.SC.Y.0021.000000T0000Z-220622T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 325 AM HST Tue Jun 21 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...East winds 20 to 25 knots, except north winds in Maalaea Bay. * WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big Island Leeward and Southeast Waters. * WHEN...Until 6 PM HST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ Gibbs
981 WHHW70 PHFO 220122 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 322 PM HST Tue Jun 21 2022 PHZ119>121-123-124-221430- /O.EXT.PHFO.SC.Y.0021.000000T0000Z-220623T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 322 PM HST Tue Jun 21 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WHAT...East winds 20 to 25 knots, except north winds in Maalaea Bay. * WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big Island Leeward and Southeast Waters. * WHEN...Until 6 PM HST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
726 WHHW70 PHFO 221316 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 316 AM HST Wed Jun 22 2022 PHZ119>121-123-124-230400- /O.CON.PHFO.SC.Y.0021.000000T0000Z-220623T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 316 AM HST Wed Jun 22 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...East winds 25 knots, except north winds 25 knots in Maalaea Bay. * WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big Island Leeward and Southeast Waters. * WHEN...Until 6 PM HST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
263 WHHW70 PHFO 230122 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 322 PM HST Wed Jun 22 2022 PHZ119>121-123-124-231430- /O.EXT.PHFO.SC.Y.0021.000000T0000Z-220623T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 322 PM HST Wed Jun 22 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST THURSDAY... * WHAT...East winds 25 knots, except north winds 25 knots in Maalaea Bay. * WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big Island Leeward and Southeast Waters. * WHEN...Until 6 AM HST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
140 WHHW70 PHFO 231330 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 330 AM HST Thu Jun 23 2022 PHZ119>121-123-124-231430- /O.CAN.PHFO.SC.Y.0021.000000T0000Z-220623T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 330 AM HST Thu Jun 23 2022 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have decreased below the SCA threshold. The advisory is no longer needed. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Jun 10, 3:15 PM HST, 0 minutes earlier.
Area forecast discussion, Jun 10, 3:15 PM HST, 0 minutes before
Area Forecast Discussion National Weather Service Honolulu HI 315 PM HST Fri Jun 10 2022 .SYNOPSIS... High pressure to the north will maintain a moderate to locally breezy trade wind pattern, with clouds and showers focused over windward and mauka areas. Upper level disturbances passing overhead will at times enhance the shower activity. && .DISCUSSION... Made some tweaks to the wind forecast with the afternoon package to trend upwards toward the National Blend of Models, in part due to the earlier ASCAT pass showing winds in the Alenuihaha Channel were up a touch from the current forecast. Have also trended the winds on the Big Island summit down following a trend in the models for tomorrow night into Monday. Winds at the summits of the Big Island are forecast to reach advisory levels during this time, so will need to watch as this situation evolves. High pressure remains north of the main Hawaiian Islands are is expected to remain in place into next week. This will continue to drive moderate to locally breezy trade winds into the islands, with varying amounts of clouds and showers riding in on the trades. The clouds and showers will be focused over the windward and mauka areas, with some shower reaching leeward areas from time to time. Upper level disturbances moving overhead will help to enhance some of the showers from time to time by eroding away the trade wind inversion some. Not expecting any significant rainfall totals, but there will be times when more showers are observed. && .AVIATION... A surface ridge just north of the state will continue to produce moderate trade winds across the area through early tonight. Trade winds are expected to increase a bit later tonight and Saturday as the ridge to the north strengthens. VFR conditions prevail at all TAF sites and these conditions are expected to continue through the evening and on through the overnight hours. There may be brief periods of MVFR conditions across windward slopes as moisture embedded in the trades interacts with island terrain. No AIRMETs are currently in effect, with none anticipated through tonight. As winds increase on Saturday, AIRMET Tango may be needed for low level mechanical turbulence over and just downwind of mountain ranges. && .MARINE... Winds will continue to trend up this weekend, returning to moderate to locally strong trade winds. A Small Craft Advisory (SCA) was issued for the typically windier waters around the Big Island and Maui County this afternoon (excluding Pailolo Channel). The early- afternoon ASCAT pass showed some areas in Alenuihaha Channel and south of the Big Island reaching that locally strong category. Right now, the SCA only goes through Saturday night, but will likely need to be extended this weekend and early next week. No significant swells are expected through the forecast period. A very small northwest swell is due Sunday and Monday. Expect background summertime surf for south facing shores, though a small pulse from the southwest is possible during the middle of next week. Small, short-period surf along east facing shores will build to seasonal average over the weekend as trade winds strengthen, then hold into next week. && .HFO WATCHES/WARNINGS/ADVISORIES... Small Craft Advisory until 6 AM HST Sunday for Maalaea Bay- Alenuihaha Channel-Big Island Leeward Waters-Big Island Southeast Waters. && DISCUSSION...M Ballard AVIATION...Burke MARINE...EATON
Nearby
Small Craft Advisories in Hawaii, 2022Every small craft advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.